# SDR CALA9800867

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Failed
- Location: Rt Nlg Door
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

A VIBRATION WAS FELT AFTER GEAR RETRACTION LEAVING DCA.  ALL GEAR INDICATIONS WERE NORMAL. RECYCLING THE GEAR MADE NO CHANGE.  THE AIRCRAFT WAS RETURNED TO DCA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT NLG FORWARD DOOR LINK FAILED WITH THE DOOR HANGING DOWN.  THE RT NLG FORWARD DOOR LINK WAS REMOVED AND REPLACED IAW MM 32-22-01.  A RETRACTION CHECK WAS PERFORMED AND THE DOOR OPERATED NORMALLY.
